AMS eContent Search Results
Matches for: msc=(30A26) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] James A. Jenkins. A remark on ``pairs'' of regular functions . Proc. Amer. Math. Soc. 31 (1972) 119-121. MR 0291426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dov Aharonov and W. E. Kirwan. A method of symmetrization and applications. II . Trans. Amer. Math. Soc. 169 (1972) 279-291. MR 0313488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. E. Kirwan. A method of symmetrization and applications . Trans. Amer. Math. Soc. 163 (1972) 369-377. MR 0291423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1

American Mathematical Society